For the last week, maybe less, i've noticed that my stool is lighter in color than usual. It's almost a pale green/yellow color. Not really any brown tinge to it at all. The only things that I can think may have caused it is I have ate less meat lately, so low iron? And i've also recently, in the last week, started eating 12 oz of yogurt a day. It says it has live cultures in the yogurt or whatever.
So my question is when should I be concerned and could those two recent changes be the cause?
I can't go to the doctor because I just can't afford it, I'm already bankrupt from the hospital visits I have made recently. I know I can't get a diagnosis, I was just wanting some opinions.
Stool that is pale or grey may be caused by insufficient bile output due to conditions such as cholecystitis, gallstones, biliary dyskinesia, giardia parasitic infection, hepatitis, chronic pancreatitis, or cirrhosis. Bile salts from the liver give stool its brownish color. If there is decreased bile output, stool is much lighter in color.
Reflux can be a symptom of some of these as well.
Personal experience: I was getting the same thing, heartburn, pale stools, etc. I was also getting bloating, which I felt in my back. Turns out it was biliary dyskinesia, no stones.
Change your diet and give it a week. In the mean time, go to the doc and get the blood work done to see if it's low iron. You'll want to try a gallbladder diet like the one outlined here: http://www.gicare.com/pated/edtgs11.htm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.